# SDR DALA2021012900567

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 62,977 hours, 23,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emer Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT ROWS 19-22 EMERGENCY LITES INOPERATIVE.  REPLACED BATTERYS ON PACK M1671 ON OUTBOARD ROW 22 RIGHT SIDE.  OPERATIONS CHECKS GOOD, PER 33-51-11.
